Vitor Araujo
Vitor Araujo
Professor no Departamento de Matemática da Universidade Federal da Bahia
Verified email at ufba.br - Homepage
TitleCited byYear
Three-dimensional flows, volume 53 of Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related …
V Araújo, MJ Pacifico
Springer, Heidelberg, 2010
265*2010
Singular-hyperbolic attractors are chaotic
V Araujo, MJ Pacifico, ER Pujals, M Viana
Trans. Amer. Math. Soc 361 (5), 2431-2485, 2009
1132009
Random perturbations of nonuniformly expanding maps
JF Alves, V Araujo
Astérisque 286, 25-62, 2003
872003
Attractors and time averages for random maps
V Araújo
Annales de l'Institut Henri Poincare (C) Nonnear Analysis 17 (3), 307-369, 2000
622000
On the uniform hyperbolicity of some nonuniformly hyperbolic systems
JÊ Alves, Và AraÃējo, BÃŽ Saussol
Proceedings of the American Mathematical Society 131 (4), 1303-1309, 2003
522003
Large deviations for non-uniformly expanding maps
V Araújo, MJ Pacifico
Journal of statistical physics 125 (2), 411-453, 2006
502006
Stochastic stability at the boundary of expanding maps
V Araujo, A Tahzibi
Nonlinearity 18 (3), 939, 2005
302005
Large deviations bound for semiflows over a non-uniformly expanding base
V Araújo*
Bulletin of the Brazilian Mathematical Society 38 (3), 335-376, 2007
282007
Rapid mixing for the Lorenz attractor and statistical limit laws for their time-1 maps
V Araújo, I Melbourne, P Varandas
Communications in Mathematical Physics 340 (3), 901-938, 2015
252015
Hyperbolic times: frequency versus integrability
JF Alves, V Araujo
Ergodic Theory and Dynamical Systems 24 (02), 329-346, 2004
252004
Exponential Decay of Correlations for Nonuniformly Hyperbolic Flows with a Stable Foliation, Including the Classical Lorenz Attractor
V Araújo, I Melbourne
Annales Henri Poincaré 17 (11), 2975-3004, 2016
242016
Robust exponential decay of correlations for singular-flows
V Araújo, P Varandas
Communications in Mathematical Physics 311 (1), 215-246, 2012
242012
Decay of correlations for maps with uniformly contracting fibers and logarithm law for singular hyperbolic attractors
V Araujo, S Galatolo, MJ Pacifico
Mathematische Zeitschrift,, 2013
222013
Infinitely many stochastically stable attractors
V Araújo
Nonlinearity 14 (3), 583, 2001
222001
Infinitesimal Lyapunov functions for singular flows
V Araujo, L Salgado
Mathematische Zeitschrift 275 (3-4), 863-897, 2013
21*2013
On the volume of singular-hyperbolic sets
JF Alves, V Araújo, MJ Pacifico, V Pinheiro
Dynamical Systems 22 (3), 249-267, 2007
212007
Physical measures for infinite-modal maps
V Araújo, MJ Pacifico
Fund. Math 203, 211-262, 2009
18*2009
Existence and smoothness of the stable foliation for sectional hyperbolic attractors
V Araújo, I Melbourne
Bulletin of the London Mathematical Society 49 (2), 351-367, 2017
162017
Dominated splitting and zero volume for incompressible three flows
V Araujo, M Bessa
Nonlinearity 21 (7), 1637, 2008
162008
Dominated Splittings for Flows with singularities
V Araujo, A Arbieto, L Salgado
Nonlinearity 26 (8), 2391, 2013
14*2013
The system can't perform the operation now. Try again later.
Articles 1–20